I originally got on Nexplanon back in July 2014 when I first got the implant I had spotting for maybe a week and it was incredibly light. After that I never had a period for the full three years. It expired in July 2016 and I had some spotting in August 2016 (most likely cause it was expired) even then it was very light for a day or so. I got a new implant late August 2016 and now it is January 2017 a few weeks ago I jumped weight to 108 when I typically way 89-100 max. I was becoming very tired, nauseous and emotional and STARVING I also had tender breast to the point brushing a shirt against them made me tear up. I went to the doctor because I was so tired I couldn't even get myself out of bed and I was throwing up at night. I weight 108 still and my doctor was really concerned I could be pregnant but I assured her I shouldn't be because of the implant. She felt on my stomach and gave me zofran to help the nausea. It is now a few weeks later after my last visit and I still am nauseous, slightly emotional but now I am bleeding very bad. It's more like spotting but it's dark and clotty. (Gross sorry) my breast still hurt very bad and I have lost an appetite. I went back for my follow up today and I weigh 110!! Most I have ever weighed in my life (not that I'm complaining) but I am concerned. I also have severe cramping to the point I cry and Lower back pain. My doctor is still concerned and is making me go see a ob/gyn asap. I have done my research and I realize it's very unlikely I'm actually pregnant but is it possible? Could I have miscarried or something? I'd just like to know what's going on and if this is normal..or does anyone know anyone or have they ever went through this or miscarried or anything.. I'm just extremely nervous for my appointment with an ob/gyn..
The actual pregnancy rate claimed by the manufacturer is >15 in 10,000 so it unlikely but clearly not impossible. I don't think it wise for me to speculate, hopefully member LousArk will read this. Just try not to be too nervous before you have been given a reason to. It's not like you have done anything wrong, it's just your secret business.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2018 • 29 answers
Updated 28 Oct 2017 • 1 answer
Updated 1 Jun 2016 • 1 answer
Updated 10 Sep 2018 • 2 answers
Posted 8 Oct 2018 • 0 answers